CDC Warns Of Possible Side Effects From Second Vaccine Dose
The Center For Disease Control and Prevention has issued a warning for young teens and adolescents following the second dose of the Covid-19 vaccine which has shown in some rare instances to cause inflammation around the heart, myocarditis.
Jeeez, if people didn't have already vaccine hesitancy, they will after reading this update from the CDC.
The Centers for Disease Control and Prevention is investigating a rare heart condition possibly linked to adolescents and young adults getting the vaccine, according to the COVID-19 Vaccine Safety Technical (VaST) Work Group at the CDC.
After a recent report last week, VaST concluded that there are relatively few reports of myocarditis, which can cause inflammation of the heart. Source:NBC25.com
This is to be expected though anytime you hear about a new vaccine or drug that's being developed. And with the vaccine being so relatively new they haven't had time to perfect it. Granted, I'm an idiot. And everything I'm saying is opinion-based. Now I'm not advocating that you shouldn't trust the Covid-19, I just want you to be aware of the possible side effects. Now I was vaccinated a few months ago and had a pretty bad reaction to it. It was something I was expecting, and something I was willing to accept in order to protect those around me. My mother in particular already suffers from a few different pre-existing conditions and had I caught Covid, and gave it to my family, I wouldn't be able to live with myself.
Check with your local doctor about getting vaccinated and if you're feeling any weird symptoms from receiving your 2nd shot.